# SDR SWAA2022030114088

- Difficulty date: November 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RUDDER COUNTER BALANCE WEIGHT L/E. / REMOVED AND REPLACED RUDDER COUNTER BALANCE WEIGHT IAW CMM 55-40-09 AND SRM 51-60-07-0G-0 STEP 5.(B)(C) 56262U 05DEC19
